# SDR FDEA201012294766

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 451N5700101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT CARGO NET TIE-DOWN FITTING AT STA 1483 FOUND WITH CORROSION. CORRODED TIE-DOWN FITTING AT STA 1483 RT, R & R IAW SRM 51-40-02, REV 101.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
